# SDR FDEA201603261062

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 86,576 hours, 30,121 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

CLIMBING THRU 12,000 FT, LEVEL ONE, AIR SYS 2 OFF, FOLLOWED BY LEVEL 3 ALERT, AIR MANF 2  FAIL.  COMPLIED WITH QRH PROCEDURES.  R & R LOOP 2 D1-29 IAW AMM 36-23-02-4.  OPERATIONS CHECKED GOOD.
